# SDR GZXA2017010228002

- Difficulty date: December 26, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N142J
- Make and model: Cndair CL6002B16
- Aircraft serial: 5752
- Aircraft time: 4,941 hours, 2,730 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 2084A
- Condition: Bypassing
- Location: Nlg
- Part time: 4,941 hours, 2,730 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION FOR LANDING,  THE NOSE GEAR FAILED TO EXTEND.  THE AIRCRAFT RETURNED TO FIELD AND CYCLED THE GEAR WITH EMERGENCY HANDLE. NOSE GEAR EXTENDED AND A SUCCESSFUL LANDING WAS MADE.  TROUBLESHOT THE SYSTEM AND THE PRIORITY VALVE WAS FOUND DEFECTIVE. THE PRIORITY VALVE WAS REPLACED AND SYSTEM OPERATED NORMAL.
